# SDR HNAA2017092000319

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N336
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 56,070 hours, 66,442 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Selector Switch
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER DID NOT ARM AT 80 KNOTS. REATTEMPTED TAKEOFF AND AUTOFEATHER ARMED.  R & R THE AUTOFEATHER SELECTOR SWITCH IAW 61-21. RAN ENGINES IAW SRT MANUAL.  PERFORMED AUTOFEATHER STATIC CHECKED MULTIPLE TIMES.  AUTOFEATHER ARMS AT 60 PERCENT TORQUE AND REMAINS THROUGHOUT THE CHECK.  OPS CHECKED GOOD. OK FOR SERVICE.
